On hyponormality of Toeplitz operators with polynomial and symmetric type symbols
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 617-625
https://doi.org/10.4134/BKMS.2011.48.3.617
Published online May 1, 2011
Munmun Hazarika and Ambeswar Phukon
Tezpur University, Kokrajhar Govt. College
Abstract : In [6], it was shown that hyponormality for Toeplitz operators with polynomial symbols can be reduced to classical Schur's algorithm in function theory. In [6], Zhu has also given the explicit values of the Schur's functions $\Phi_0,\Phi_1$ and $\Phi_2$. Here we explicitly evaluate the Schur's function $\Phi_3$. Using this value we find necessary and sufficient conditions under which the Toeplitz operator $T_\varphi$ is hyponormal, where $\varphi$ is a trigonometric polynomial given by $\varphi(z)=\sum_{n=-N}^{N}a_nz_n\,(N\geq4)$ and satisfies the condition $\bar{a}_N\left( \begin{smallmatrix} a_{-1} \\ a_{-2} \\ a_{-4} \\ \vdots \\ a_{-N} \\ \end{smallmatrix} \right) =a_{-N}\left( \begin{smallmatrix} \bar{a}_1 \\ \bar{a}_2\\ \bar{a}_4 \\ \vdots \\ \bar{a}_N \\ \end{smallmatrix} \right) $. Finally we illustrate the easy applicability of the derived results with a few examples.
Keywords : Toeplitz operators, hyponormal operators, trigonometric polynomial
MSC numbers : Primary 47B35, 47B20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd